# SDR 99ZZZX3146

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Airnet II LLC, repair station BSYR610C
- Aircraft: N3597G
- Make and model: Cessna 310R
- Aircraft serial: 310R0875
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Adjusting Screw
- Part number: 08411132
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CMH - RIGHT GEAR COLLAPSED TAXIING OFF RUNWAY.  FOUND EAR BROKEN ON TOP OF GEAR TRUNNION AND ADJUSTING SCREW BROKEN ON DRAG BRAKE.  REPAIR IN PROGRESS AT THIS TIME.
